Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    cjduncs is offline Junior Member
    Join Date
    Mar 2005
    Posts
    58

    Methyl 1 lethargy

    I'm on my 5th day of Methyl-1, taking 10mg a day. I'm starting to feel the lethargy, its real big. Does anyone have any tips to minimize the effects? I'm only going to be taking it for 3 weeks. I don't want to stack with a 4ad

  2. #2
    saluu's Avatar
    saluu is offline Banned
    Join Date
    Jun 2004
    Posts
    629
    take 4 ad or eca with it good idea eca well give you energy my friend takes small amounts of triblus and eca and says works great . 4ad is good too.

  3. #3
    Join Date
    Dec 2004
    Location
    Everywhere
    Posts
    2,068
    Try taking it before you go to bed at night.

  4. #4
    saluu's Avatar
    saluu is offline Banned
    Join Date
    Jun 2004
    Posts
    629
    how is he gonna sleep with all that eca young slug anyways nice to be back

  5. #5
    boosted m3's Avatar
    boosted m3 is offline Associate Member
    Join Date
    Oct 2003
    Location
    ca
    Posts
    359
    I take M1T with TRIBULUS....and I can say it works very well

  6. #6
    zlliks is offline Banned
    Join Date
    Mar 2005
    Posts
    74
    4AD will help alot, How much m1t are you on? if your on a high dosage I suggest atleast 900mg 4AD.

  7. #7
    boosted m3's Avatar
    boosted m3 is offline Associate Member
    Join Date
    Oct 2003
    Location
    ca
    Posts
    359
    4ad will help, but i would rather take 3500mgs of tribulus a day over 4ad.

  8. #8
    zlliks is offline Banned
    Join Date
    Mar 2005
    Posts
    74
    Quote Originally Posted by boosted m3
    4ad will help, but i would rather take 3500mgs of tribulus a day over 4ad.
    why do you say this, You cant compare trib and 4ad. If you dont want lethargy you need 4ad, its very simple. Now if your prone to gyno, 4AD might be a bad idea.

  9. #9
    Juddman's Avatar
    Juddman is offline Anabolic Member
    Join Date
    Jan 2005
    Location
    Canada
    Posts
    2,010
    Quote Originally Posted by cjduncs
    I'm on my 5th day of Methyl-1, taking 10mg a day. I'm starting to feel the lethargy, its real big. Does anyone have any tips to minimize the effects? I'm only going to be taking it for 3 weeks. I don't want to stack with a 4ad
    Why don't you want to stack it with 4ad? It's a great combo bro, prob would counter the lethargy nicely.

  10. #10
    zlliks is offline Banned
    Join Date
    Mar 2005
    Posts
    74
    Its very simple, if you do not want to deal with full blown lethargy than you need 4AD. If you can deal with it, than m1t is fine alone.

    My advise is get 4AD or your going to be feeling like sh!t the entire cycle.

  11. #11
    oc pitbull is offline Member
    Join Date
    Mar 2005
    Location
    Florida
    Posts
    665
    also when your liver starts to become stressed out it cuases you to be tired.

  12. #12
    jarrettathawaii is offline Junior Member
    Join Date
    Mar 2005
    Posts
    69

    Same thing

    I tool m1t and felt the lathargy the whole time I was on it, thats why I stepped up to test-e

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •